# SDR DHL2003802567

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: T/E Flap
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER AFT SKIN BROKEN STA XW 2.000 CANT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU38-7, DWG U38-R07.  REMOVED DAMAGED SKIN SEGMENT IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN SEGMENT IAW ED EDU38-7, DWG U38-R07.  COUNTERSUNK NEW SKIN SEGMENT IAW SRM 51-1-22.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN SEGMENT IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 1.  INSTALLED NEW SKIN SEGMENT WITH NEW FASTENERS IAW ED EDU38-7, DWG U38-R07, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
